# SDR SIMA20250724002

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N771JV
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 27,217 hours, 33,117 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Failed
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON REACHING CRUISE ALTITUDE GOT THE PRKG BRK NOT RELEASED CAUTION MESSAGE. COMPLIED WITH QRH, AND THE MESSAGE DID NOT DISAPPEAR. EMERGENCY DECLARED. PERFORMED FAILURE OF THE EMERGENCY/PARKING BRAKE SYSTEM IAW FIM TASK 32-41-00-810-864-A. CMC FAULT CODE 32400016UT1. TROUBLESHOT AND REPLACED EMER/PARK BRAKE PRESSURE SWITCH NO 2 IAW EMB 170 FIM 32-41-00-810-864-A AND AMM 32-44-09-000/400-801-A. FAULT CLEARED. FUNCTIONAL CHECK GOOD
